# SDR SWAA2024071100907

- Difficulty date: June 12, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 BETWEEN RBL 10 AND RBL 35 UPPER POSITION AT CENTER WING BOX 2024-384289<[01] REPLACED ANGLE LOCATED BS663 BETWEEN RBL 5 AND RBL 65 UPPER POSITION AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9; DWG 111A700 SHEET 8 REV - AND DWG 111A1000 SHEET 123 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED BS663 BETWEEN RBL 5 AND RBL 65 UPPER POSITION AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9; DWG 111A700 SHEET 8 REV - AND DWG 111A1000 SHEET 123 REV A. SEE INDIVIDUAL SIGN OFF BELOW. RII
